# SDR DALA14030940684

- Difficulty date: May 9, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 72,158 hours, 30,057 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 635 & 781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES ON UPPER SKIN BS 635 STRINGER 1R AND BS 781 NEAR STRINGER 3R.   REPAIRED AT BS 635 PER PRI 525976-14 REV. O AND ERA 525976-14 REV. ORIG.  BS 781 REPAIRED IAW PRI 525974-14 REV.1 END ERA 525974-14 REV.
